# SDR AU960161

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 7445B
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY UNDERCARRIAGE HYDRAULIC RELEASE VALVE FAULTY - SEE MDR 96/0091 FOR FURTHER INFORMATION
